# SDR FDEA202202260480

- Difficulty date: February 26, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 47,310 hours, 25,486 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FLOOR PANEL #161CF WAS FOUND DAMAGED. REPAIRED THE FLOOR PANEL I.A.W A300-600 SRM 53-10-20-201 P205-206 PARA9A FIG201.
